Differential and Integral Equations

Global existence of solutions for the coupled Vlasov and Navier-Stokes equations

Laurent Boudin, Laurent Desvillettes, Céline Grandmont, and Ayman Moussa

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this work, we obtain a result of global existence for weak solutions of the three-dimensional incompressible Vlasov-Navier-Stokes equations, the coupling being done through a drag force which is linear with respect to the relative velocity of the fluid and particles.

Article information

Source
Differential Integral Equations Volume 22, Number 11/12 (2009), 1247-1271.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019415

Mathematical Reviews number (MathSciNet)
MR2555647

Zentralblatt MATH identifier
1240.35403

Subjects
Primary: 76D05: Navier-Stokes equations [See also 35Q30]
Secondary: 35A01: Existence problems: global existence, local existence, non-existence 35D30: Weak solutions 35Q35: PDEs in connection with fluid mechanics 76T10: Liquid-gas two-phase flows, bubbly flows

Citation

Boudin, Laurent; Desvillettes, Laurent; Grandmont, Céline; Moussa, Ayman. Global existence of solutions for the coupled Vlasov and Navier-Stokes equations. Differential Integral Equations 22 (2009), no. 11/12, 1247--1271. https://projecteuclid.org/euclid.die/1356019415.


Export citation